# SDR SIMA20190723001

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 8,515 hours, 5,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 013018
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EXIT SIGN LIGHT INOP. C/A-REMOVED AND REPLACED RH FWD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD NO FURTHER DEFECT NOTED.
